# SDR AWXA960171

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3838 - DURING ROUTINE SCHEDULED C-3 MAINTENANCE CHECK, FOUND SUPPORT STRUCTURE T-FRAME HAS CORROSION, STATION 960, BL 0, WL 133.  FABRICATED REPLACEMENT PART AND INSTALLED PER SRM 53-40-12.  (M)
